MENU

You are here

Publications

Export 55 results:
Filters: First Letter Of Title is L  [Clear All Filters]
1989
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
1987
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486

Pages

Sign in